# SDR ASMF201501006

- Difficulty date: October 13, 2014
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N842AM
- Make and model: Boeing 737752
- Aircraft serial: 32842
- Aircraft time: 30,554 hours, 15,833 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, DETECTED A BIRD STRIKE IN THE RT HORIZONTAL STABILIZER LE.  A BIRD STRIKE CONDITIONAL INSPECTION WAS PERFORMED IAW AMM 05-51-18 DETECTING A DENT 8.5 INCHES IN LENGTH, 3 INCHES IN WIDTH & 0.391 INCHES IN DEPTH IN THE LE SKIN OF THE RT HORIZONTAL STABILIZER.  SO THE AFFECTED LE WAS REPAIRED IAW 5300-2, SRM 51-40-02 & MSG NR AMX-AMX-14-1089-02B, ALL CORRECT.
